MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND
Model Number 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device associated with this complaint has been received, however, the investigation is pending.A follow-up report will be filed when the investigation has been completed.
 
Event or Problem Description
During the patient call, the autopulse platform (sn (b)(6)) was unable to retract the lifeband and displayed a user advisory 34 (communication fault with position encoder) error message.The platform battery was reinstalled and the device was powered on normally.The lifeband (lot# unknown) was pulled up and placed on the patient, however, when the platform initiated the retraction, the lifeband snapped.The patient's status information was requested but the customer did not provide a response.
 
Additional Manufacturer Narrative
The reported complaint of lifeband (lot #180813) had snapped was confirmed during the visual inspection.The distant end of the lifeband belt was observed to be completely detached.Upon visual inspection, observed that the stitches on one side of the band were missing, and as a result, the band got detached.Functional testing could not be performed due to the lifeband condition.Historical complaints were reviewed for information related to the reported complaint, and there was no previous history of complaints reported for lifeband with lot# 180813.Additional information lifeband lot#, b5, d4.
 
Event or Problem Description
During the patient call, the autopulse platform (sn (b)(6)) would not tighten the lifeband and displayed a user advisory 34 (communication fault with position encoder) error message.The platform battery was reinstalled and the device was powered on normally.The lifeband (lot# 180813) was pulled up and placed on the patient, however, when the platform initiated the compression, the lifeband snapped.The patient's status information was requested but the customer did not provide a response.

Brand Name
LIFEBAND® LOAD-DISTRIBUTING BAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key19788294
Report Number3010617000-2024-00567
Device Sequence Number20707021
Product Code DRM
UDI-Device Identifier00849111001571
UDI-Public00849111001571
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0701-01
Device Lot Number180813
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date07/21/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown